Cohomology of Siegel varieties with p-adic integral coefficients and applications
Cohomology of Siegel varieties, Astérisque no. 280  (2002), p. 1-95
@incollection{AST_2002__280__1_0,
     author = {Mokrane, Abdellah and Tilouine, Jacques},
     title = {Cohomology of Siegel varieties with $p$-adic integral coefficients and applications},
     booktitle = {Cohomology of Siegel varieties},
     editor = {Mokrane, Abdellah and Polo, Patrick and Tilouine, Jacques},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {280},
     year = {2002},
     pages = {1-95},
     zbl = {1078.11037},
     mrnumber = {1944174},
     language = {en},
     url = {http://www.numdam.org/item/AST_2002__280__1_0}
}
Mokrane, Abdellah; Tilouine, Jacques. Cohomology of Siegel varieties with $p$-adic integral coefficients and applications, in Cohomology of Siegel varieties, Astérisque, no. 280 (2002), pp. 1-95. http://www.numdam.org/item/AST_2002__280__1_0/

[1] A. Ash, D. Mumford, M. Rapoport, Y. S. Tai: Smooth compactification of locally symmetric varieties, Math. Sci. Press., Brookline, 1975. | MR 457437 | Zbl 0334.14007

[2] A. A. Beilinson, J. Bernstein, P. Deligne: Faisceaux pervers, Astérisque 100 (1982). | Numdam | MR 751966 | Zbl 0536.14011

[3] I. N. Bernstein, I. M. Gelfand, S. I. Gelfand: Differential operators on the base affine space and a study of the g-modules, in Lie Groups and their Representations, ed. I.M. Gelfand, Proc. Conf. Budapest 1971, Adam Hilger Publ., London, 1975. | MR 578996 | Zbl 0338.58019

[4] P. Berthelot, A. Ogus: Notes on crystalline cohomology, P.U.P., Princeton, 1978. | MR 491705 | Zbl 0383.14010

[5] A. Borel: Stable real cohomology of arithmetic groups, Ann. Sci. Éc. Norm. Sup. (4) 7 (1974) 235-272. | Article | Numdam | MR 387496 | Zbl 0316.57026

[6] A. Borel: Stable and L 2 -cohomology of arithmetic groups, Bull. Am. Math. Soc., (N.S.) 3, (1980), 1025-1027. | Article | MR 585182 | Zbl 0472.22002

[7] A. Borel: Regularization theorems in Lie algebra cohomology, applications, Duke Math. J. 50 (1983), 605-623. | Article | MR 714820 | Zbl 0528.22010

[8] A. Borel, N. Wallach: Continuous cohomology, discrete subgroups, and representations of reductive groups, P.U.P. 1980. | MR 554917 | Zbl 0980.22015 | Zbl 0443.22010

[9] D. Blasius, M. Harris, D. Ramakrishnan: Coherent cohomology, limits of discrete series and Galois conjugation, Duke Math. J. 73, 1994, 647-684. | MR 1262930 | Zbl 0811.11034

[10] D. Blasius, J. D. Rogawski: Motives for Hilbert modular forms, Inv. Math. 114, (1993) 55-87. | Article | MR 1235020 | Zbl 0829.11028

[11] C. Breuil: Une remarque sur les représentations locales p-adiques et les congruences entre formes modulaires de Hilbert, Bull. Soc. Math. France 127 (1999), no. 3, 459-472. | Article | Numdam | MR 1724405 | Zbl 0933.11028

[12] N. Bourbaki: Groupes et Algèbres de Lie, Chap. 7, 8, Hermann 1975. | Zbl 0329.17002

[13] C. L. Chai, G. Faltings: Degeneration of Abelian Varieties, Erg. Math. Wiss. 3. folge, 22, Springer Verlag, 1990. | MR 1083353 | Zbl 0744.14031

[14] L. Clozel: Motifs et formes automorphes: application du principe de fonctorialité, in Proc. Ann Arbor Conf. (Automorphic Forms, Shimura Varieties and L-functions, vol. I and II, Eds. L. Clozel, J.S. Milne), vol. I, 77-159., Persp. in Math., Acad. Press 1990. | MR 1044819 | Zbl 0705.11029

[15] P. Deligne: Travaux de Griffiths, Sém. Bourbaki exp. 376, LN 180, Springer Verlag 1972. | Numdam | Zbl 0208.48601

[16] F. Diamond: The Taylor-Wiles construction and multiplicity one, Inv. Math. 128, (1997) 379-391. | Article | MR 1440309 | Zbl 0916.11037

[17] M. Demazure, A. Grothendieck: Schémas en groupes III (SGA 3, 1962/64), Springer Lect. Notes 153, Springer Verlag, 1970. | MR 274460 | Zbl 0212.52810

[18] R. Deheuvels: Formes quadratiques et groupes classiques, PUF, Paris 1981. | MR 657579 | Zbl 0467.15015

[19] M. Dimitrov: Valeur critique de la fonction L adjointe d'une forme modulaire de Hilbert et arithmétique du motif correspondant, thèse Paris 13, 2003.

[20] F. El Zein: Complexe dualisant et applications à la classe fondamentale d'un cycle, Mémoire de la SMF 58, 1978. | Numdam | Numdam | MR 518299 | Zbl 0388.14002

[21] G. Faltings: On the cohomology of locally symmetric hermitian spaces, in Séminaire d'Algèbre, pp. 349-366, Springer Lecture Notes 1029, 1983. | MR 732471 | Zbl 0539.22008

[22] G. Faltings: Crystalline cohomology and p -adic Galois representations, in Algebraic Analysis, ed. J.-I. Igusa, Proc JAMI inaugural Conference, the Johns Hopkins Univ. Press, 1990. | MR 1463696 | Zbl 0805.14008

[23] G. Faltings: F-isocrystals on open varieties. Results and conjectures, in Grothendieck's Festschrift, Birkhäuser, 1990, Boston. pp. 219-248. | MR 1106900 | Zbl 0736.14004

[24] J.-M. Fontaine, G. Laffaille: Construction de représentations p-adiques, Ann. Sci. Éc. Norm. Sup. (4), 15 (1982) 547-608. | Article | Numdam | MR 707328 | Zbl 0579.14037

[25] J. Franke: Harmonic analysis in weighted L 2 -spaces, Ann. Sci. Éc. Norm. Sup. (4), 31 (1998) 181-279. | Article | Numdam | MR 1603257 | Zbl 0938.11026

[26] E. Freitag: Siegelsche Modulfunktionen, Grundl. Math. Wiss. 254, Springer Verlag 1983. | MR 871067 | Zbl 0498.10016

[27] E. Freitag, R. Kiehl: Etale cohomology and the Weil Conjecture, Springer Verlag 1988. | Article | MR 926276 | Zbl 0643.14012

[28] K. Fujiwara: Level optimization in the totally real case, preprint 1999.

[29] K. Fujiwara: Deformation rings and Hecke algebras in the totally real case, version 2.0, preprint 1999.

[30] K. Fujiwara: Arithmetical compactifications of Shimura varieties, preprint.

[31] W. Fulton: Intersection Theory, Erg. Math., Springer Verlag 1984. | MR 732620 | Zbl 0885.14002

[32] W. Fulton, J. Harris: Representation Theory, Springer Verlag 1991. | MR 1153249 | Zbl 0744.22001

[33] A. Grothendieck, J. Dieudonné: Eléments de Géométrie Algébrique IV, Etude locale des schémas et des morphismes de schémas (seconde partie), Pub. Math. IHES 24 (1965). | Numdam | MR 199181 | Zbl 0135.39701

[34] G. Harder: unpublished notes, 1992.

[35] G. Harder: Eisensteinkohomologie und die Konstruktion gemischter motive, SLN 1562, Springer Verlag 1993. | MR 1285354 | Zbl 0795.11024

[36] M. Harris: Automorphic forms of ¯-cohomology as coherent cohomology classes, J. Diff. Geom. 32, (1990) 1-63. | Article | MR 1064864 | Zbl 0711.14012

[37] M. Harris: Functorial properties of toroidal compactifications of locally symmetric varieties, Proc. London Math. Soc 59, (1989) 1-22. | Article | MR 997249 | Zbl 0711.14011

[38] M. Harris, R. Taylor: Deformations of automorphic Galois representations, preprint 1998.

[39] M. Harris, S. Zucker: Boundary Cohomology of Shimura varieties: Eisenstein classes in coherent cohomology, Ann. Sci. Éc. Norm. Sup. (4), 27 (1994), no. 3, 249-344. | Article | Numdam | MR 1272293 | Zbl 0860.11030

[40] H. Hida: On p-adic Hecke algebras for GL 2 over totally real fields, Ann. of Math. 128 (1988), 295-384. | Article | MR 960949 | Zbl 0658.10034

[41] H. Hida: Nearly ordinary Hecke algebras and Galois representations of several variables, in Algebraic Analysis, ed. J.-I. Igusa, Proc JAMI inaugural Conference, the Johns Hopkins Univ. Press, 1990. | MR 1463699 | Zbl 0782.11017

[42] H. Hida: Control Theorems of p-nearly Ordinary Cohomology Groups, Bull. Soc. Math. France 123, (1995) 425-475. | Article | Numdam | MR 1373742 | Zbl 0852.11023

[43] H. Hida: Control theorems for coherent sheaves on Shimura varieties of PEL type, preprint. | Article | MR 1954939 | Zbl 1039.11041

[44] L. Illusie: Réduction semi-stable et décomposition de complexes de de Rham à coefficients, Duke Math. J. 60, (1990) 139-185. | MR 1047120 | Zbl 0708.14014

[45] L. Illusie: Cohomologie de de Rham et cohomologie étale p-adique (d'après G. Faltings, J.-M. Fontaine et al.), Séminaire Bourbaki, Exp. No. 726, vol. 1989/90 Astérisque No. 189-190, (1990) 325-374. | Numdam | MR 1099881 | Zbl 0736.14005

[46] J. C. Jantzen: Representations of algebraic groups, Acad. Press, 1987. | MR 899071 | Zbl 0654.20039

[47] J. C. Jantzen: letter to the authors, May 11, 1998.

[48] K. Kato: Logarithmic structures of Fontaine-Illusie, Algebraic Analysis, ed. J.-I. Igusa, Proc JAMI inaugural Conference, the Johns Hopkins Univ. Press, 1990. | MR 1463703 | Zbl 0776.14004

[49] N. Katz: Nilpotent connections and the monodromy theorem: applications of a result of Turrittin, Publ. Math. I.H.E.S. 39 (1971), 175-232. | Article | Numdam | MR 291177 | Zbl 0221.14007

[50] N. Katz, W. Messing: Some consequences of the Riemann hypothesis for varieties over finite fields, Inv. Math. 23, (1974) 73-77. | Article | MR 332791 | Zbl 0275.14011

[51] S. Kleiman: The Standard Conjectures, p. 3-20, in Motives, vol. I, PSPM 55, AMS 1994. | Article | MR 1265519 | Zbl 0820.14006

[52] G. Laumon: Sur la cohomologie à supports compacts des variétés de Shimura pour GSp(4) / , Comp. Math. 105, (1996) 267-359. | Article | MR 1440724 | Zbl 0877.11037

[53] G. Laumon: Fonctions zeta des variétés de Siegel de dimension trois, to appear. | MR 2234859 | Zbl 1097.11021

[54] B. Mazur, J. Tilouine: Représentations galoisiennes, différentielles de Kähler et conjectures principales, Publ. Math. IHES 71, 1990. | Article | Numdam | MR 1079644 | Zbl 0744.11053

[55] D. Mumford: Abelian Varieties, Oxford Univ. Press 1970. | MR 282985 | Zbl 0583.14015

[56] D. Mumford: Hirzebruch's proportionality theorem in the non-compact case, Inv. Math. 42 (1977), 239-272. | Article | MR 471627 | Zbl 0365.14012

[57] A. Mokrane: Cohomologie cristalline des variétés ouvertes, Maghreb Math. Rev., 2, (1993) 161-175. | MR 1387580

[58] R. Pink: Arithmetical compactification of mixed Shimura varieties, Dissertation, Bonn 1989. | MR 1128753 | Zbl 0748.14007

[59] R. Pink: On -adic sheaves on Shimura varieties and their higher direct images in the Baily-Borel compactification, Math. Ann. 292, (1992) 197-240. | Article | MR 1149032 | Zbl 0748.14008

[60] B. Perrin-Riou: Representations p-adiques ordinaires, in Périodes p-adiques, Astérisque 223, 1994. | MR 1293973 | Zbl 1043.11532

[61] P. Polo, J. Tilouine: Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent groups over p , this volume. | Zbl 1035.17030

[62] K. Ribet: On -adic representations attached to modular forms, Inv. Math. 28 (1975) 245-275. | Article | MR 419358 | Zbl 0302.10027

[63] B. Roberts: Non-vanishing of global theta-lifts from orthogonal groups, preprint, 1999. | MR 1727710 | Zbl 0958.11036

[64] B. Roberts: letter to the authors, 21/07/99.

[65] B. Roberts: Global L-packets for GSp(2) and theta lifts, Documenta Mathematica, 6 (2001), 247-314. | MR 1871665 | Zbl 1056.11029

[66] T. Saito: Hilbert modular forms and p-adic Hodge theory, preprint, April 1999. | MR 2551990 | Zbl 1259.11060

[67] J. Schwermer: On Euler products and residual Eisenstein cohomology classes for Siegel modular varieties, Forum Math. 7 (1995), 1-28. | Article | MR 1307953 | Zbl 0829.11031

[68] G. Shimura: A reciprocity law in non-solvable extensions, J. reine ang. Math., 221 (1966), 209-220. | MR 188198 | Zbl 0144.04204

[69] G. Shimura: On the Eisenstein series of Hilbert Modular Groups, Rev. Matematica Iberoamericana, 1, (1985) no. 3, 1-42. | MR 836282 | Zbl 0608.10028

[70] T. A. Springer: Reductive groups, in Automorphic Forms, Representations, and Lfunctions, Corvallis, PSPM XXXIII, t. 1, AMS 1979. | Article | MR 546587 | Zbl 0416.20034

[71] R. Taylor: Galois representations associated to Siegel modular forms of low weight, Duke Math. J. 63, (1991) 281-332. | MR 1115109 | Zbl 0810.11033

[72] R. Taylor: On the -adic cohomology of Siegel threefolds, Inv. Math. 114, (1993) 289-310. | Article | MR 1240640 | Zbl 0810.11034

[73] R. Taylor, A. Wiles: Ring-theoretic properties of certain Hecke algebras, Ann. Math. 141, (1995) 553-572. | Article | MR 1333036 | Zbl 0823.11030

[74] SGA4: M. Artin, A. Grothendieck, J.-L. Verdier: Théorie des topos et cohomologie étale des schémas, Lect. Notes in Math. 305, Springer Verlag 1972-73. | MR 354652 | Zbl 0234.00007

[75] SGA41/2: P. Deligne Et Al.: Cohomologie Étale, Lect. Notes in Math. 569, Springer Verlag 1977. | MR 3727433 | Zbl 0345.00010

[76] J. Tilouine: Deformations of Galois representations and Hecke algebras, Narosa Publ., New Delhi 1996. | MR 1643682 | Zbl 1009.11033

[77] J. Tilouine, E. Urban: Several variable p-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations, Ann. Sci. Ec. Norm. Sup. (4), 32, (1999) 499-574. | Article | Numdam | MR 1693583 | Zbl 0991.11016

[78] T. Tsuji: Syntomic complexes and p-adic vanishing cycles, J. reine angew. Math. 472, (1996) 69-138. | MR 1384907 | Zbl 0838.14015

[79] E. Urban: On the torsion of the cohomology of the Siegel threefold, preprint 1998.

[80] E. Urban: Sur les représentations p-adiques associées aux représentations cuspidales de GSp(4) , preprint 1998. | MR 2234861 | Zbl 1100.11017

[81] M.-F. Vignéras: Correspondances entre représentations automorphes de GL(2) sur une extension quadratique et GSp(4) sur , Conjecture locale de Langlands pour GSp(4) in Proc. Bowdoin Conf. (1984): "The Selberg Trace Formula and Related Topics", eds. D. Hejhal, P. Sarnak, A. Terras, Cont. Math. Ser. 53, 1986, AMS Publ., Providence RI. | MR 853573 | Zbl 0595.12009

[82] D. Vogan, G. Zuckermann: Unitary representations with non-zero cohomology, Comp. Math. 53 (1984), 51-90. | Numdam | MR 762307 | Zbl 0692.22008

[83] N. Wach: Représentations cristallines de torsion, Comp. Math. 108, (1997) 185-240. | Article | MR 1468834 | Zbl 0902.11051

[84] J.-L. Waldspurger: Cohomologie des espaces de formes automorphes, d'après J. Franke, Séminaire Bourbaki, Exp. 809, Astérisque 241, 1997. | Numdam | MR 1472537 | Zbl 0883.11025

[85] N. R. Wallach: On the constant term of a square integrable automorphic form, in Proc. Conf on Operator Algebras and Group Representations, held in Neptun (Romania), Eds. Arsene, Stratila, Verona, Voiculescu; Monographs and Studies in Mathematics, Pitman Publ., London 1984. | MR 733320 | Zbl 0554.22004

[86] R. Weissauer: An application of the hard Lefschetz theorem, preprint 1996.

[87] R. Weissauer: Four dimensional Galois representations, preprint, 1996. | MR 2234860 | Zbl 1097.11027

[88] A. Wiles: On p-adic representations for totally real fields, Ann. Math. 123, (1986), 407-456. | Article | MR 840720 | Zbl 0613.12013

[89] A. Wiles: On λ-adic representations associated to modular forms, Inv. Math. 94, (1988), 529-573. | Article | MR 969243 | Zbl 0664.10013

[90] H. Yoshida: Siegel's modular forms and the arithmetic of quadratic forms, Inv. Math. 60, (1980) 193-248. | Article | MR 586427 | Zbl 0453.10022

[91] H. Yoshida: Letter to the authors, August 3, 1999.